# SDR ANCF2015032601

- Difficulty date: March 26, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N595EL
- Make and model: Airbus A318-111
- Aircraft serial: 2394
- Aircraft time: 2,873,177 hours, 20,333 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF ON ECAM EMER SLIDES, COMES ON CORRECTIVE ACTION.  IAW AMM 52-21-00-810-806-A CLEANED SENSOR & IAW AMM 52-71-13-400-001 INSTALL LT HANDLE FLAP & ADJUSTED.
